# SDR CHQA200500133

- Difficulty date: July 27, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 8,440 hours, 5,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT IS INOP.  REMOVED AND REPLACED LIGHT BULB IAW EMB 145 AMM 33-50-10-000-801-A.  OPS CHECK GOOD.
